MathSciNet Relay Station
MathSciNet bibliographic data
MR214521 06.75 (20.00)
Conrad, Paul A characterization of lattice-ordered groups by their convex$l$-subgroups. J. Austral. Math. Soc. 7 1967 145–159.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement